On simulation of multidimensional random sequences
Acta Universitatis Carolinae. Mathematica et Physica, Tome 35 (1994) no. 1, pp. 3-8
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1994_35_1_a1,
author = {And\v{e}l, Ji\v{r}{\'\i}},
title = {On simulation of multidimensional random sequences},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {3--8},
year = {1994},
volume = {35},
number = {1},
mrnumber = {1366488},
zbl = {0808.60025},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1994_35_1_a1/}
}
Anděl, Jiří. On simulation of multidimensional random sequences. Acta Universitatis Carolinae. Mathematica et Physica, Tome 35 (1994) no. 1, pp. 3-8. http://geodesic.mathdoc.fr/item/AUCMP_1994_35_1_a1/